# SDR CA050504006

- Difficulty date: May 3, 2005
- Submitted: June 2, 2005
- Operation: General aviation
- Make and model: Boeing 737275
- Aircraft time: 64,020 hours, 61,367 cycles
- Engine: Pwa JT8D9A
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 7638101
- Part serial: 79M1843
- Condition: Inoperative
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) ON DEPARTURE, A/C WAS CLIMBING THROUGH FL210 WHEN THE CREW NOTICED THE CABIN DIFFERENTIAL WAS AT MAXIMUM AND THE CABIN RATE OF CLIMB WAS EXCEEDING 3000 FPM (UP).  THEY IMMEDIATELY INITIATED A RAPID DESCENT AND STABILIZED THE CABIN ALTITUDE AT AN A/C ALTITUDE OF 17,000 FT.  THE A/C RETURNED AND PERFORMED A NORMAL LANDING. MAINTENANCE CARRIED OUT T/S AND REPLACEMENT OFTHE PRESSURE CONTROLLER.
